# SDR SPAA0200065

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65468185187
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT LAV DOOR, BS 990 TO BS 1016, LBL 6 TO LBL 19.  REPLACED FLOORBOARD SUPPORTS PER SRM 51-10-1 AND 51-30-1, P/N 65-46812-185 AND 65-46812-187.
